RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 276–279 (Mi dan39140)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Stationary solutions of the chain of Bogoljubov equations in classical statistical mechanics

B. M. Gurevich, Yu. M. Sukhov

Institute for Information Transmission Problems, AS USSR, Moscow

Full text: PDF file (595 kB)

Bibliographic databases:
UDC: 519.21:531.19
Presented: А. Н. Колмогоров
Received: 08.01.1975

Citation: B. M. Gurevich, Yu. M. Sukhov, “Stationary solutions of the chain of Bogoljubov equations in classical statistical mechanics”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 276–279

Citation in format AMSBIB
\Bibitem{GurSuk75}
\by B.~M.~Gurevich, Yu.~M.~Sukhov
\paper Stationary solutions of the chain of Bogoljubov equations in classical statistical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 276--279
\mathnet{http://mi.mathnet.ru/dan39140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0418769}
\zmath{https://zbmath.org/?q=an:0361.60090}


Linking options:
  • http://mi.mathnet.ru/eng/dan39140
  • http://mi.mathnet.ru/eng/dan/v223/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Vidybida, “Local perturbations of translationally invariant solutions of the Bogolyubov (BBGKY) hierarchy”, Theoret. and Math. Phys., 34:1 (1978), 62–69  mathnet  crossref  mathscinet
    2. M. Yu. Rasulova, “Evolution of perturbations of equilibrium solutions of the Bogolyubov (BBGKY) kinetic equations”, Theoret. and Math. Phys., 42:1 (1980), 81–86  mathnet  crossref  mathscinet  isi
    3. V. A. Chulaevskii, “Inverse scattering method in statistical physics”, Funct. Anal. Appl., 17:1 (1983), 40–47  mathnet  crossref  mathscinet  isi
    4. V. A. Chulaevskii, “Stationary measures of integrable systems in statistical physics”, Russian Math. Surveys, 38:6 (1983), 115–116  mathnet  crossref  mathscinet  adsnasa  isi
    5. B. M. Gurevich, “Gibbs random fields invariant under infinite-particle Hamiltonian dinamics”, Theoret. and Math. Phys., 90:3 (1992), 289–312  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:38
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020